# SDR TAMF20060022S

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ACCORDING TASK CARD S53-003-10 WAS FOUND CORROSION AT BEARSTRAP AT THE AFTER CARGO DOOR CONTROL PANEL CUTOUT LOCATION AT STA 1263 STRINGER 26 - RT.  CORRODED AREA WAS REPAIRED IAW EWO 767-53-004 R1 PART I AND II AND MSG NR:1-157473174 AND 1-193842742.
